# SDR FDEA2020020650266

- Difficulty date: January 10, 2020
- Submitted: February 6, 2020
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 87,878 hours, 20,658 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Fairing
- Part number: ARC72002
- Condition: Delaminated
- Location: Rt Wingte
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING TRAILING EDGE OUTBD ISLAND P/N ARC7203-13 DELAMINATED REPAIRED IAW SRM 57-50-80-2R PAR 2 (2) WET LAY UP.
